# SDR HNAA0600058

- Difficulty date: June 27, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Aircraft: N343EX
- Make and model: Dhav DHC8311
- Aircraft serial: 340
- Aircraft time: 27,698 hours, 32,444 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Part number: 058601
- Part serial: 170
- Condition: Faulty
- Location: Nlg
- Part time: 22,379 hours, 25,374 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT 3.5 MINS AFTER TAKEOFF 5500 FEET THE NOSE GEAR EXTENDED AND RETRACTED UNCOMMANDED ONE TIME AND WORKED NORMALLY THERE AFTER.  RETREIVED FAULT CODES FROM PSEU.  FOUND CHANNEL 7 SHOWED FAULT 55, DRIVER CARD-B.  REMOVED AND REPLACED PSEU.
